Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with bulky uterus and PCOS. Taking Krimson and Glycomet. Cause for gaining weight?

hi ,am 28 married and hv 2 kids from the last 6 months am on Krimson 35 and glycomet 250mg ,i was diagnosed with PCOS and bulky uterus after taking it for 3 months got an ultrasound done the doctor told its better bt I am gaining weight and its really bothering me,is it due to krimson ,now am in other country and not in toch with my previous doctor plz advice
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Pcod or polycystic ovarian disease is characterised by delay in periods,obesity and hirsuitism.oral contraceptives (like krimson35) along with metformin(glycomet) is the choice of treatment.
Oral contraceptives help regularise periods and deal with hirsuitism whereas glycomet lowers insulin resistance to combat weight gain.
Weight gain is evident with patients of pcod and a little weight gain(1-2 kgs in a year) may be attributed to krimson35.
Important-weight gain and obesity can be controlled with proper diet management and exercise.
Gain in weight further worsens pcod.
I suggest you to go for a dietary consult and get a diet chart made and strictly follow should combine this with exercise and should maintain a weight suitable for your height and strature.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor